# SDR 2005UALA01481

- Difficulty date: December 19, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N303UA
- Make and model: Boeing 737322
- Aircraft serial: 23644
- Aircraft time: 54,769 hours, 32,102 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60243
- Condition: Loose
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT STRIP LOOSE IN AFT SECTION OF AIRCRAFT.  RESECURED LIGHT STRIP.
